Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On forbidden minors for $ {\rm GF}(3)$


Authors: Jeff Kahn and Paul Seymour
Journal: Proc. Amer. Math. Soc. 102 (1988), 437-440
MSC: Primary 05B35
DOI: https://doi.org/10.1090/S0002-9939-1988-0921013-1
MathSciNet review: 921013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new, surprisingly simple proof is given of the finiteness of the set of matroids minor-minimally not representable over $ GF(3)$. It is, in fact, proved that every such matroid has rank or corank at most 3.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B35

Retrieve articles in all journals with MSC: 05B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0921013-1
Article copyright: © Copyright 1988 American Mathematical Society